# SDR HEEA0012055

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube
- Part number: 7635109150103
- Condition: Pitted
- Location: Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GR BOX TUBE SEAL RIDE PITTED.
